Suara.com – Former foreign secretary and medical doctor Lord Owen said Russian President Vladimir Putin was on steroids, which made him aggressive.
The allegation is based on changes in the face of Putin, who looks like he has been on muscle-boosting drugs for a long time.
“Look at her face, see how it’s changed, she now has an oval face,” Owen said The Sun.
Owen believes that Putin has used anabolic steroids that bodybuilders commonly use. Because, the president is very proud of his muscle shape.
Commonly Consumed, Beware of Side Effects of Regular Steroid Use
If not anabolic steroids, according to Owen, Putin is taking corticosteroids.
Based on WebMDAnabolic steroids are synthetic substances that are similar to the male sex hormone, namely testosterone.
Doctors prescribe anabolic steroids in people with certain types of anemia and men who can’t produce enough testosterone on their own.
This drug is sometimes used illegally, without a prescription from a doctor, to build muscle mass.
Sometimes, a person can abuse it by using a dose that is 10 to 100 times higher than the amount prescribed by a doctor.
Reporter Reveals TWICE’s Jeongyeon’s Weight Gained Due to Steroid Drugs!
Some steroid users take pills, while others inject them directly into the muscles.
Is it true that anabolic steroids can change the shape of the face?
According to page My Medsteroids can increase bone production in the body, especially in the face and skull.
Teeth can also spread as the mandible and maxilla (the jawbone above and below the teeth) grow.
Medication can cause an overgrowth of the forehead, which can result in a ‘Hulk’ appearance.
Anabolic steroids used from a young age can prematurely stop the bone plates, causing stunted growth.
In addition to the face, Owen also suspects the use of steroids has changed Putin’s personality and made him more aggressive.
“I think his personality has changed, but don’t ever believe he’s crazy. He’s very smart and capable (does anything), and someone you don’t make enemies of, and he’s cruel,” said Owen.